| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens, -06.50 diopter, into the patients right eye (od) on (b)(6) 2022.The lens was reported as having a high vault and remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Additional information: b5: lens was explanted at an unknown date.D9: lens returned on 12-feb-2023.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within device specifications.Claim # (b)(4).